... it goes away leaving you with high pressure? I have an ICD and when these happen I feel like I am going to get thereapy. It usually is preceded by crawling on my back or tightness in my stomach. Any similar experiences observed anywhere?
Ventricular Tachycardia - If you have VT do you sometimes feel like you are going to get it and then
Added 16 Sep 2009:
I am also on Sotalol, mexiletine and coreg. Is anyone on these drugs and having issues kwith blurred vision after working on the cptr? I do now and I am wondering if the meds have something to do with this
"... If the heart rate during a ventricular tachycardia episode is very fast or lasts longer than a few seconds, there may be symptoms such as:
Chest discomfort (angina)
Light-headedness or dizziness
Sensation of feeling the heart beat (palpitations)
Shortness of breath
Note: Symptoms may start and stop suddenly. In some cases, there are no symptoms."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just begun taking Cardizem 90 mg for SVT (Supra Ventricular Tachycardia), and I am curious if
Posted 3 Apr 2010 • 1 answer
Posted 26 Nov 2011 • 1 answer
Hi, just came across this group trying to find out info on Ventricular tachycardia. I went to heart?
Posted 23 Mar 2013 • 2 answers
Posted 1 Mar 2015 • 4 answers
Posted 11 Sep 2016 • 0 answers